Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access October 20, 2015

Boundedness of Toeplitz type operators associated to Riesz potential operator with general kernel on Orlicz space

  • Dazhao Chen
From the journal Open Mathematics

Abstract

In this paper, the boundedness properties for some Toeplitz type operators associated to the Riesz potential and general integral operators from Lebesgue spaces to Orlicz spaces are proved. The general integral operators include singular integral operator with general kernel, Littlewood-Paley operator, Marcinkiewicz operator and Bochner-Riesz operator.

References

[1] Chang D.C., Li J.F., Xiao J., Weighted scale estimates for Calderón-Zygmund type operators, Contemporary Mathematics, 2007, 446, 61-70. 10.1090/conm/445/08593Search in Google Scholar

[2] Chanillo S., A note on commutators, Indiana Univ. Math. J., 1982, 31, 7-16. 10.1512/iumj.1982.31.31002Search in Google Scholar

[3] Coifman R., Rochberg R., Weiss G., Factorization theorems for Hardy spaces in several variables, Ann. of Math., 1976, 103, 611-635. 10.2307/1970954Search in Google Scholar

[4] Garcia-Cuerva J., Rubio de Francia J. L., Weighted norm inequalities and related topics, North-Holland Math., 1985, Amsterdam, 116. Search in Google Scholar

[5] Janson S., Mean oscillation and commutators of singular integral operators, Ark. for Mat., 1978, 16, 263-270. 10.1007/BF02386000Search in Google Scholar

[6] Janson S., Peetre J., Paracommutators boundedness and Schatten-von Neumann properties, Tran. Amer. Math. Soc.,1988, 305, 467-504. 10.2307/2000875Search in Google Scholar

[7] Janson S., Peetre J., Higher order commutators of singular integral operators, Interpolation spaces and allied topics in analysis, Lecture Notes in Math., 1984, Springer, Berlin, 1070, 125-142. 10.1007/BFb0099097Search in Google Scholar

[8] Lin Y., Sharp maximal function estimates for Calderón-Zygmund type operators and commutators, Acta Math. Scientia, 2011, 31(A), 206-215. Search in Google Scholar

[9] Liu L.Z., Continuity for commutators of Littlewood-Paley operator on certain Hardy spaces, J. Korean Math. Soc., 2003, 40, 41-60. 10.4134/JKMS.2003.40.1.041Search in Google Scholar

[10] Liu L.Z., The continuity of commutators on Triebel-Lizorkin spaces, Integral Equations and Operator Theory, 2004, 49, 65-76. 10.1007/s00020-002-1186-8Search in Google Scholar

[11] Liu L.Z., Sharp and weighted inequalities for multilinear integral operators, Revista de la Real Academia de Ciencias Exactas, Serie A: Matematicas, 2007, 101, 99-111. Search in Google Scholar

[12] Liu L.Z., Weighted boundedness for multilinear Littlewood-Paley and Marcinkiewicz operators on Morrey spaces, J. Cont. Math. Anal., 2011, 46, 49-66. 10.3103/S1068362311030046Search in Google Scholar

[13] Liu L.Z., Sharp maximal function estimates and boundedness for commutators associated with general integral operator, Filomat, 2011, 25, 137-151. 10.2298/FIL1104137LSearch in Google Scholar

[14] Liu L.Z., Multilinear singular integral operators on Triebel-Lizorkin and Lebesgue spaces, Bull. of the Malaysian Math. Sci. Soc., 2012, 35, 1075-1086. Search in Google Scholar

[15] Lu S.Z., Four lectures on real Hp spaces, World Scienti?c, River Edge, NI, 1995. 10.1142/2650Search in Google Scholar

[16] Paluszynski M., Characterization of the Besov spaces via the commutator operator of Coifman, Rochberg and Weiss, Indiana Univ. Math. J., 1995, 44, 1-17. 10.1512/iumj.1995.44.1976Search in Google Scholar

[17] Pérez C., Pradolini G., Sharp weighted endpoint estimates for commutators of singular integral operators, Michigan Math. J., 2001, 49, 23-37. 10.1307/mmj/1008719033Search in Google Scholar

[18] Pérez C., Trujillo-Gonzalez R., Sharp weighted estimates for multilinear commutators, J. London Math. Soc., 2002, 65, 672-692. 10.1112/S0024610702003174Search in Google Scholar

[19] Stein E.M., Harmonic analysis: real variable methods, orthogonality and oscillatory integrals, Princeton Univ. Press, Princeton NJ, 1993. Search in Google Scholar

[20] Torchinsky A., Real variable methods in harmonic analysis, Pure and Applied Math., 123, Academic Press, New York, 1986. Search in Google Scholar

[21] Torchinsky A., WangS., A note on the Marcinkiewicz integral, Colloq. Math., 1990, 60/61, 235-24. 10.4064/cm-60-61-1-235-243Search in Google Scholar

[22] Wu B.S., Liu L.Z., A sharp estimate for multilinear Bochner-Riesz operator, Studia Sci. Math. Hungarica, 2005, 42, 47-59. 10.1556/sscmath.42.2005.1.4Search in Google Scholar

Received: 2015-6-4
Accepted: 2015-9-29
Published Online: 2015-10-20

©2015 Dazhao Chen

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 27.2.2024 from https://www.degruyter.com/document/doi/10.1515/math-2015-0065/html
Scroll to top button